U.S. doctors online nowAsk doctors free
United Arab Emirates
A 23-year-old female asked:

i am on accutane 10mg for last 7 days and my acne got worse i am having more breakout all over my body should i stop the dose? please suggest

1 doctor answer1 doctor weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
Go see ur Dermatolog: Go see your dermatologist or whoever prescribed your Accutane (it's no longer sold under that brand here in the states). Tell her/him about your concerns. Please make sure you're using 2 forms of birth control & be sure to get monthly pregnancy test. You don't want to get pregnant while on Accutane because of tremendous risk for birth defects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 36-year-old member asked:

Is it normal for my baby to breastfeed and not have a bowel movement for days?

2 doctor answers4 doctors weighed in
Dr. Irwin Berkowitz
Specializes in Pediatrics
Yes: Usually after the first few weeks the pattern of stooling can change from after every feed to every two or three days, sometimes even longer. If the baby is urinating, gaining weight and is comfortable this is not a problem.
A 43-year-old member asked:

Can the same blue light that treats acne also promote oral health?

3 doctor answers5 doctors weighed in
Dr. Greg Rubin
Dentistry 37 years experience
This is not the same: You are referring to photodynamic therapy treatment for acne. We do not use this type of light therapy in dentistry. There are special lasers to treat oral conditions, but not the same.
A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
A 29-year-old member asked:

Is it possible to get rid of chlamydia which has been in your body for 2 years and has already caused fertility problems?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Yes: Chlamydia can be successfully treated and eliminated, but the damages done may not be reversible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.